Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rock316

Eyes are red since using Accutane

Hi

This is the second time im using accutane. The first time was a year ago it cleared my skin but after a couple months but skin was going to bad again. I thought it would clear up but it didnt. So i decided to the second session with accutane. Im now on day 17th but since the fifth day my eyes are consistently red. It didnt happen the first time when i used accutane.

I know your eyes will become dry using accutane. So my question is : is this also a side effect ?

Share this post


Link to post
Share on other sites

'tear' serves as delivering enough oxygen to your eyes. When your eyes are not moist enough, the blood vessels on your eyes expand to get oxygen as much as possible, then they appear 'red' on your eyes. I'm suffering from the red eye issue because of my contacts. Use some eyedrops which doesn't contain any antisetic.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×